# SDR SWAA2022090635267

- Difficulty date: July 26, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A75058
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS 747 TO BS 767 AT LEVEL STR 25R AND WL 157 AT AFT CARGO COMPARTMENT 2022-410081 / [01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 747 TO BS 767 AT LEVEL STR 25R AND WL 157 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING #146A7500 REV:A;[02] ALCIDES MIRANDA (TECHNICIAN); 24-AUG-2022 20:09 UTC  CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL LOCATED BTW BS 747 TO BS 767 AT LEVEL STR 25R AND WL 157 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING #146A7500 REV:A. SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 747 TO BS 767 AT LEVEL STR 25R AND WL 157 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING #146A7500 REV:A. SEE INDIVIDUAL SIGN-OFF BELOW ITEM RII
